# SDR UIEA200800158

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 96,469 hours, 19,818 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 GROUND SPOILER HAS SIGNS OF DELAMINATION.  REPAIRED IAW SRM 57-40-24 AND 51-40-20, AND EO NR 4757A429.
